No periodic orbits for the type A Bianchi's systems

Claudio A. Buzzi, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)


© 2015 Copyright: the authors. It is known that the 6 models of Bianchi class A have no periodic solutions. In this article we provide a new, direct, unified and easier proof of this result.
Original languageEnglish
Pages (from-to)170-179
JournalJournal of Nonlinear Mathematical Physics
Issue number2
Publication statusPublished - 1 Jan 2015


  • Bianchi cosmological models
  • periodic orbits


Dive into the research topics of 'No periodic orbits for the type A Bianchi's systems'. Together they form a unique fingerprint.

Cite this